The gonality of Riemann surfaces under projections by normal coverings

E. Bujalance , J. J. Etayo , J. M. Gamboa , Grzegorz Gromadzki

Abstract

n/a
Author E. Bujalance
E. Bujalance,,
-
, J. J. Etayo
J. J. Etayo,,
-
, J. M. Gamboa
J. M. Gamboa,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesJournal of Pure and Applied Algebra, ISSN 0022-4049, (A 25 pkt)
Issue year2011
Vol215
No5
Pages983-988
DOIDOI:10.1016/j.jpaa.2010.07.004
URL http://dx.doi.org/10.1016/j.jpaa.2010.07.004
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2011 = 0.567 (2) - 2011=0.645 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back